# SDR SWAA2014080630656

- Difficulty date: July 30, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 54,607 hours, 31,845 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CHORD CRACKED AT BS 540 BELOW STRINGER 22R.  REPAIRED CHORD IAW EA & ACO.
